# SDR DALA2025112608650

- Difficulty date: November 25, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 88,886 hours, 21,824 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 7057743
- Part serial: 20394
- Condition: Leaking
- Location: Zone 800
- Part time: 73,764 hours, 26,064 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NUMBER 2L DOOR SNUBBER LEAKING.   REPLACED L2 DOOR SNUBBER IAW AMM 52-11-10 SNUBBER WILL BE INSTALLED ON JOB CARD 5211-6005-2L JOB COMPLETE. (1321772)
